MAUDE Adverse Event Report: ALMA LASERS LTD HARMONY XL; MEDICAL LASER

ALMA LASERS LTD HARMONY XL; MEDICAL LASER
Model Number DYE - VL
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Partial thickness (Second Degree) Burn (2694)
Date of Event 08/13/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Exemption letter e2013012 alma ltd.(manufacturer) is submitting the report on behalf of alma, inc.(importer).Section h3: alma inc.(importer) has evaluated the device and found that it meets manufacturer's specifications.(importer) has evaluated the device and found that it meets manufacturer's specifications.In 2015, based on the available photographs, an independent clinical expert evaluated the injury to be reversible skin damage and the incident was determined to be not reportable.On 10/30/2018, (b)(4) received additional information that captures patient injury notes from the dermatologist she visited.There are no recent photos available to determine any existing permanent damage.Alma ltd.Clinical re-evaluated the alleged incident to be reportable and is submitting this report in good faith efforts.As evaluated in 2015, the most likely root cause is the patient's recent skin tanning prior to the procedure.
 
Event or Problem Description
The suspected device was used on the patient's chest for lesions at (b)(6) clinic in (b)(6).

Brand Name
HARMONY XL
Common Device Name
MEDICAL LASER
Manufacturer (Section D)
ALMA LASERS LTD
14 & 15 halamish st. pob 3021
caesarea north industrial park
caesarea hazafon 3088900,
IS 
MDR Report Key8112496
Report Number3004167969-2018-00011
Device Sequence Number1721903
Product Code GEX
UDI-Device Identifier17290110120327
UDI-Public17290110120327
Combination Product (Y/N)N
PMA/510(K) Number
K072564
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberDYE - VL
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date10/30/2018
Device Age5 YR
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2018
Initial Report FDA Received Date11/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability;
Patient Age46 YR